MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. NEUSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number NC5001R
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
4 instances of neusite small bore disconnecting during power injection.

Brand Name
NEUSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings rd.
dublin OH 43016
MDR Report Key11602007
Report Number11602007
Device Sequence Number14275714
Product Code FPA
UDI-Device Identifier15019517133226
UDI-Public(01)15019517133226
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/16/2021
Report Date (Section F) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNC5001R
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/16/2021